# SDR SWAA2022033178420

- Difficulty date: February 26, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 33,836 hours, 15,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT AT ROW 10DEF HAS SEGMENT OUT. / [01] R&R'D CEILING LIGHT AT ROW 10DEF; OP CK GOOD IAW AMM 33-22-00.
